# SDR SWAA2021080489920

- Difficulty date: June 15, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. ; / [01] EVALUATED DENTS ON FLIGHT DECK FLOOR AT BS 255; RBL 4 - LBL 14; WL 207.54. DENTS FOUND TO BE GOUGED; THEREFORE; DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1; FIG. 105; DEIAL D.; [02] VERIFIED EVALUATED DENTS ON FLIGHT DECK FLOOR AT BS 255; RBL 4 - LBL 14; WL 207.54. DENTS FOUND TO BE GOUGED; THEREFORE; DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1; FIG. 105; DEIAL D.; [03] INSTALLED EWIS PROTECTION ON DAMAGE AREA I.A.W AMM 20-60-07; [04] REMOVED EWIS PROTECTION ON REPAIR AREA I.A.W AMM 20-60-07; [05] VERIFIED REMOVAL OF EWIS PROTECTION PER AMM 20-60-07; [06] REMOVED DAMAGE PART OF THE WEB AND REPAIRED PER M-21-153-00734; [07] RII VERIFIED COMPLETION OF REPAIR PER EA M-21-153-00734; [08] VERIFIED COMPLETION OF REPAIR PER EA M-21-153-00734
